Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does crying cause increased intraocular pressure

Premium Questions

doctor1 MD

to know if Pepcid can cause increased intraocular pressure, I would also like to know if Benadryl ...I looked up Zantac side effects in drugs.com it lists increased intraocular pressure , I looked ...

doctor1 MD

Hi Marijuana decreases intraocular pressure by about 15%, and my eye pressure remains around 10 ... (below 7 mmHg) ? And can this hypotony increase the pulling on the retina and cause retinal holes ...

doctor1 MD

. The only concern at the moment is the possibility of increase in intraocular pressure . I know we ve ... of the fluid and increase the eye pressure. Could you please shed some light on this? I remember you said dry ...

doctor1 MD

the pressure was with drops at 16-19 Why is the pressure so much higher and will it get better? What causes the increase and what should the next steps be. The procedure was 360 degees. ...

doctor1 MD

Does oxycodone increase intraocular pressure? ...

Public Forum Discussions

doctor1 MD

I have high intraocular pressure. I also have noticed that when awakening each morning my eyes have been shut really tight, probably all night. Could this cause the high pressure, or make it even higher ...

doctor1 MD

.50 Dcyl @ 180 degree) in right eye and 6/48P (-1.00 Dsph) in left eye. Intraocular pressure was 15 mm ...

doctor1 MD

Dear Doctor, am 44 years male suffering from keratoconeus for the past 25 years. Had lasik surgery about 15 years ago, due to which intraocular pressure developed.Flap and radial keratotomy ...

doctor1 MD

In a recent eye exam my doctor stated that I have a slightly elevated intraocular pressure in my eyes. Is there a supplement or diet that I should be doing to decrease this situation. She also stated ...

doctor1 MD

My friend who is in her early 30 s was diagnosed with intraocular pressure. Could this be related to a severe concussion with subsequent unconsciousness she suffered 18 months ago. Her headache is on the same ...

doctor1 MD

intraocular pressure and a blackout feeling in my eyesight. Could this be related to the medication ...

doctor1 MD

eyes, normal intraocular pressure but can not find the reason. And J feel my eyeball like being swollen ...

doctor1 MD

Retinitis pigmentosa, what therapies US, EU, Canada), if any, are efficient in slowing it down or stopping its progression? Is advanced cupping of the optic nerve caused by RP? My intraocular pressure ...

doctor1 MD

hello iam Doctor muayad from iraq ,my father undergo from optic nerve atrophy result from increase intraocular pressure for 20 years duration and he lost his vision now he control on pressure [on normal level ...

doctor1 MD

was 6/9 N6 in both eyes. Intraocular pressure was normal in both eyes. Anterior segment examination .... On 03.08.13 his visual acuity in the right was 6/9p and left eye was 6/9. Intraocular pressure ...

Mobile Questions and Answers

doctor1 MD

Hi, Welcome to HCM. You are showing typical signs of glaucoma. This is increased intraocular pressure. Please get in touch with an ophthalmologist as soon as possible. Please do not delay. This should be treated as an emergency. Thanks.

doctor1 MD

it is due to raised intraocular pressure during cough. so go to ophthalmologist for testing glaucoma. so don't worry. hope my answer is helpful and thankful to you. take care. give five stars.

doctor1 MD

Hi, The effect of Timolol eye drops may be increased by Wellbutrin. Therefore, your intraocular pressure may be lower than usual. Also, your heart rate may be lower than usual for you. These are effects are uncommon but you should have your intraocular pressure monitored for this consequence of Wellbutrin. Regards, Dr K A Pottinger, MBChB FRCA